U.S. doctors online nowAsk doctors free
A 26-year-old member asked:

i had a micro laser peel 3days ago. i have tiny white head bumps on the bottom crease of nose. i use aquaphr and on valtrex (valacyclovir). what could it be?

2 doctor answers2 doctors weighed in
Dr. Adam Bodian
Dermatology 35 years experience
A normal response: It is very common after these procedures to have this reaction. The white bumps are called milia. Most cases will resolve on their own if just left alone. However, you may see your dr that performed the procedure and have them opened. In addition, the aquaphor may be blocking your pores and creating these.
Dr. Barry Resnik
Dermatology 31 years experience
Colloid milia: These are probably colloid milia. They are very common after ablative laser procedures with occlusive care like aquaphor and vaseline. Gentle washcloth action should help remove them.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 11, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.